Lemsip Cold & Flu Lemon Flavour Sachets 1 Pack

Lemsip Cold & Flu Lemon Flavour Sachets 1 Pack
- Relieves Cold And Flu Symptoms
- Active Ingredients: Paracetamol And Phenylephrine Hydrochloride
- Stir Into Hot Water, Then Drink
- Buy With Confidence From UK Registered Pharmacy
- Includes Free Prescription
Want your order delivered tomorrow?
Order within the next 2 minutes to get it delivered tomorrow.
Experienced UK-registered prescribers
Owned by qualified doctors
2-minute consultation
UK-wide express delivery
About the product
Lemsip Cold & Flu is for the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Lemon flavourHeadache Fever Blocked nose Body aches & pains Sore throat
Suitable for
Adults and children over the age of 12.
Age Restriction
You must be at least 16 years old to purchase this product. How to use
Please read the enclosed leaflet carefully before use.
How to take:
For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Hazards and Cautions
DO NOT EXCEED THE STATED DOSE.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor.
DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure. Store below 25°C in a dry place.
Precautions
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist. Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies. Keep all medicines out of the reach of children.
Active ingredients
Paracetamol and Phenylephrine hydrochloride Ingredients
Active ingredients: each sachet contains Paracetamol 650mg and Phenylephrine hydrochloride 10mg.
Also contains: Sucrose and Aspartame.
How it works
Online consultation
Fill out a simple online form with no GP or pharmacy visits.
Clinical review
A UK-registered pharmacist reviews your details to decide the best treatment option for you.
Receive your prescription
If prescribed, you can get express delivery in discreet packaging right to your doorstep.
Delivery Information
Royal Mail Tracked 24
1–2 working days
£3.99
Royal Mail Special Delivery
Guaranteed next working day delivery
£8.95
Discreet Packaging
All orders are sent in plain, unmarked packaging with no indication of the contents. Your privacy is our priority.
Regulated and Safe
General Pharmaceutical Council
My Chemist Plus is registered and regulated by the GPhC, who are the official body that regulates and inspects all pharmacies in the UK. They are responsible to ensure we provide the highest standards in care.

LegitScript certification
My Chemist Plus is certified by Legit Script, who monitors online pharmacies to evaluate compliance, adherence and licensing to regulation.
